# SDR SWAA2025072181609

- Difficulty date: June 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR NUT ASSIST HANDLE ON DOOR LINING FWD AND AFT SERVICE DOOR 4EA.  REPLACED NUT ASSIST HANDLE ON DOOR LINING FWD AND AFT SERVICE DOOR 4EA IAW AMM 52-41-31-400-802 STEP 3.F.(2).
